Jump to content

Lexapro


laila
 Share

Recommended Posts

I finally decided to try some lexapro since I found a new psychiatrist who actually gives you 45 minutes and listens! She upped my meds from 4mg xanax xr to 4mg regular xanax for day and up to 2 mg clonopin for sleep. I was trying lunesta which made me feel sort of woozy next day. I am also taking 2.5 mg zybeta a beta blocker am for morning tacky and midodrine as needed. Anyway I tried low dose of Lexapro and got so depressed I did not even want to get up. Granted there are a lot of personal problems going on but I at least try to start out at some point. It didn't seem to give me any weird physical problems like all the other anti deps I have tried for 10 years. Except depression. So now she wants me to try Respiradol. And cardio agrees. He is the best doc I ever had. AFter 10 years of crappy docs and no diagnosis I finally found the best ones in Maryland I beleive. The problem is I still have this awful morning shakyness that will not go away when I have to get up unless I lay down for awhile. Its such an awful feeling. At least I feel like someone is helping me now!

Link to comment
Share on other sites

Hi there,

You can email me at lailavia@aol.com and I will give you the names. I don't know the exact protocol for that on this site, but this cardiologist must be one in a million. Even his nurse raves about him. I have even been to one of the "top" cardiologists in the state and was not diagnosed. I happened to pick a new PCP after getting disgusted with old one, who immediately sent me to him and I was diagnosed within 3 weeks! This is after 10 years of echos, ekgs, panic attacks, event moniters, etc. He works in Riverdale and Crofton. I live in Bowie.

Link to comment
Share on other sites

I used to love Lexapro. I was prescribed it after my mom died and after my son was born. It seemed like a miracle! I was put on it again when my health started to fade this year. That's when POTS set in. I'm not saying it CAUSED it, because I was having symptoms a few months before that, but I can say that 3 weeks after taking it I became constantly dizzy. I'm still dizzy 6 months later and off the Lexapro. I feel for you!

Link to comment
Share on other sites

I take lexapro and I like it ok. I used to take Paxil (until it made my stomach hurt) and I loved it. Zoloft gives me a headache and Prozac makes me fall down (I literally lose my balance and fall, not sure what that is about). Elavil makes me hallucinate (really lucid ones that are quite funny, like taking all my friends to the bathroom with me when I am by myself..hey I didn't know it so what do I care). I don't know what else to tell you. I am leary of the stuff, but like I said lexapro isn't making anything worse. I am considering Cymbalta (heard it helps with pain too). Oh, I tried Lyrica (anti-depressant, anti-epileptic works on pain too). I HATED that stuff. I didn't know who I was for about 16 hours. Good luck. I know it isn't any fun to keep "trying" this junk.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...